MathSciNet Relay Station
MathSciNet bibliographic data
MR1475115 20M17 (14M17 15A30)
Pennell, Edwin A.; Putcha, Mohan S.; Renner, Lex E. Analogue of the Bruhat-Chevalley order for reductive monoids. J. Algebra 196 (1997), no. 2, 339–368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement